Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nontangential interpolating sequences and interpolation by normal functions

Author: Kam-fook Tse
Journal: Proc. Amer. Math. Soc. 29 (1971), 351-354
MSC: Primary 30.70
MathSciNet review: 0274777
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The first part of the paper shows that a sequence of points in the unit disk of the complex plane, tending nontangentially to a point on the unit circle, is an interpolating sequence if and only if the pseudo-hyperbolic distance between any pair of points in the sequence is bounded away from zero. The second part shows that interpolating sequences for bounded analytic functions are also interpolating sequences for normal functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70

Additional Information

Keywords: Pseudo-hyperbolic distance, interpolating sequence, Blaschke product, Blaschke sequence, normal function
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society